Jump to content

Search the Community

Showing results for tags 'high dose'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hello, I'm new to this forum and I'm working toward tapering off of 225 mg of venlafaxine. I am a 70 year old male, that has been very active and health conscious. My weakness has been depression. I previously had two periods of feeling depressed that involved obtaining an antidepressant from my general practice doctor. I would get to the point of feeling spacey and or lethargic, then do talk therapy to get back off of the drug. These where phase one antidepressants, and I would taper off slow over say 4 to 6 months without noticeable side effects. These events occurred between 2005 to 2008
  2. I am writing this while I can function. It comes and goes. I have been off work since this thing started almost four weeks ago. I am very scared. Please help me. I've been on Prozac since late 2002. Prescribed because I was depressed. Initially at 20mg / day. Later the effect wore off somewhat and within a year or so it was upped to 60mg / day. I stayed on this dose until December 2013. While on it I sometimes reduced the dose to 40mg and sometimes skipped days to see what would happen if I come off it. After at most two or three weeks, I think I felt somewhat flat and took the full dose a
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy